I had an upper gastro endoscope examination - the doctor found only an inflammed stomach
I have had antibiotic treatment for HP and found clear 1 year ago - I have been taking Omniprazole
for Hiatus Hernia and found that my stomach pain was less when I did not takre Omniprazole but reflux was worse
Can prolonged use of Omniprazole be the cause me severe stomach pain 1 -2 hours after eating.- but not always
Eating a very small amount can ease the discomfort. I am waitingb the outcome of the biopsy
While I did not find any reference to severe stomach pain 1-2 hrs after eating among any symptoms of prolonged use of Omniprazole, I did find that there can be long term side effects. Have you gotten the results of your biopsy? Have they ruled out any food allergies? How long have you been taking this medication?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.